Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 43614, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/43614

Vertex-strength of fuzzy graphs

Department of Mathematical Sciences, Shahid Beheshti University, Tehran 1983963113, Iran

Received 5 June 2005; Revised 11 December 2005; Accepted 18 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Tarasankar Pramanik, Sovan Samanta, and Madhumangal Pal, “Interval-valued fuzzy planar graphs,” International Journal of Machine Learning and Cybernetics, vol. 7, no. 4, pp. 653–664, 2014. View at Publisher · View at Google Scholar
  • Noura Alshehri, and Muhammad Akram, “Intuitionistic Fuzzy Planar Graphs,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Sovan Samanta, Madhumangal Pal, and Muhammad Akram, “m-Step fuzzy competition graphs,” Journal of Applied Mathematics and Computing, vol. 47, no. 1-2, pp. 461–472, 2014. View at Publisher · View at Google Scholar
  • Edward Samuel, and Kayalvizhi, “On hamiltonian colorings of fuzzy graphs,” Far East Journal of Mathematical Sciences, vol. 98, no. 4, pp. 397–425, 2015. View at Publisher · View at Google Scholar
  • Jahir Hussain, and Kanzul Fathima, “On fuzzy dominator coloring in fuzzy graphs,” Applied Mathematical Sciences, vol. 9, no. 21-24, pp. 1131–1137, 2015. View at Publisher · View at Google Scholar
  • Anjaly Kishore, and M.S. Sunitha, “Chromatic Number of Resultant of Fuzzy Graphs,” Fuzzy Information and Engineering, vol. 8, no. 2, pp. 229–235, 2016. View at Publisher · View at Google Scholar
  • Edward Samuel, and Kayalvizhi, “Hamiltonian fuzzy partition coloring,” Far East Journal of Mathematical Sciences, vol. 99, no. 7, pp. 1061–1079, 2016. View at Publisher · View at Google Scholar
  • Esmail Keshavarz, “Vertex-coloring of fuzzy graphs: A new approach,” Journal of Intelligent & Fuzzy Systems, vol. 30, no. 2, pp. 883–893, 2016. View at Publisher · View at Google Scholar
  • Edward Samuel, and Kayalvizhi, “On totally regular fuzzy graph,” International Journal of Pure and Applied Mathematics, vol. 106, no. 1, pp. 115–125, 2016. View at Publisher · View at Google Scholar
  • B. Fathima Kani, and A. Nagoor Gani, “Fuzzy vertex order colouring,” International Journal of Pure and Applied Mathematics, vol. 107, no. 3, pp. 601–614, 2016. View at Publisher · View at Google Scholar
  • Tarasankar Pramanik, Madhumangal Pal, Sukumar Mondal, and Sovan Samanta, “A study on bipolar fuzzy planar graph and its application in image shrinking,” Journal of Intelligent & Fuzzy Systems, vol. 34, no. 3, pp. 1863–1874, 2018. View at Publisher · View at Google Scholar